Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

286 Publications


2012 | Journal Article | IST-REx-ID: 2771
Erdös, László, and David Hasler. “Anderson Localization at Band Edges for Random Magnetic Fields.” Journal of Statistical Physics, vol. 146, no. 5, Springer, 2012, pp. 900–23, doi:10.1007/s10955-012-0445-6.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2776
Erdös, László, et al. “Spectral Statistics of Erdős-Rényi Graphs II: Eigenvalue Spacing and the Extreme Eigenvalues.” Communications in Mathematical Physics, vol. 314, no. 3, Springer, 2012, pp. 587–640, doi:10.1007/s00220-012-1527-7.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 243
Browning, Timothy D., and Roger Heath Brown. “Quadratic Polynomials Represented by Norm Forms.” Geometric and Functional Analysis, vol. 22, no. 5, Springer Basel, 2012, pp. 1124–90, doi:10.1007/s00039-012-0168-5.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2803
De Lózar, Alberto, et al. “Edge State in Pipe Flow Experiments.” Physical Review Letters, vol. 108, no. 21, American Physical Society, 2012, doi:10.1103/PhysRevLett.108.214502.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 2911
Edelsbrunner, Herbert, et al. “Open Problems in Discrete and Computational Geometry.” Automatic Control and Computer Sciences, vol. in print, Springer, 2012.
View
 

Filters and Search Terms

year=2012

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed